Jump to content
Important Survey - Please Participate ×

hey. I'm new South Africa


[Ma...]

Recommended Posts

Your reasons for joining BenzoBuddies (withdrawal support; taper advice; information; etc.): All of this and to see if I don't have something else. Drs think it's my Bipolar. So far...

The type of benzodiazepine (or z-drug) you take or have taken: (before trouble started three months ago) Lorasapam 1 mg x 1 x 10days, pax 1mg x 1 x 10 days, diazapam 0.5 x 2 x 5 days, clonazapam x 0.5 x 2 x 7days.

Your present dose; none

The size (dose) of the individual pills you use; tiny?

If you have started or finished your taper;

And anything else you feel would be useful for those wishing to reply to your introduction.

 

Drs did not tapper me. Said I'm too low. Originally I lost my sleep for two weeks after fluanxol, but I took the lorasapams before that.

 

Now been in out hospital... It feels like I'm going through all the symptoms of benzo withdrawal, but also,  insomnia.

 

No sleep

 

Current medicine

2000 epilim

1 mg risperdal

125g co amoxiclav

 

I think I'm gonna die. :(

 

edit: disallowed content removed

 

Link to comment
Share on other sites

MasterOfTheWakenedsleep,

 

Welcome to Benzo Buddies! I'm sorry you are having a difficult time with insomnia. Many things can contribute to it including medications and stress.  I am not familiar with the other drugs you are taking as to whether they might be a factor in your case.  From what I understand, you are not taking a benzo right now, is that correct?

 

I'm having trouble understanding how long you were taking a benzodiazepine, perhaps you could clarify.  However, it doesn't take long for dependency to develop. Stopping suddenly, cold turkey, can bring on some severe withdrawal symptoms and insomnia is a very common withdrawal effect.

 

I'll give you a link to the Ashton Manual, an excellent resource about these types of drugs and how to withdraw. It was written by Dr. Heather Ashton, an expert in the field.

 

I'll also give you a link to the Insomnia Board where you can post and receive feedback from members.

 

You will receive a lot of support here from member, including those who have struggled with insomnia.  When insomnia is caused by taking a benzo or withdrawing from a benzo it can take a while for normal sleep to return. Try not to be afraid and please do ask questions, we're here to help.

 

The Ashton Manual

 

Insomnia

 

pianogirl  :) 

Link to comment
Share on other sites

×
×
  • Create New...